# SDR AALA201803169017

- Difficulty date: March 14, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N153AN
- Make and model: Airbus A321-231
- Aircraft serial: 6908
- Aircraft time: 7,418 hours, 2,818 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Defective
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE RELEASED ON LANDING ROLL OUT. ACCOMPLISHED TSM 32-42-00 FOR LOSS OF THE SIGNAL FROM TACHOMETER 1 TO THE BSCU BY PERFORMING FUNCTIONAL TEST OF THE TACHOMETER IAW AMM 32-42-00. OPERATIONS CHECK GOOD.
